# SDR ASAA2018083025959

- Difficulty date: August 20, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,659 hours, 12,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A750234
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH TRANSITION PANEL HAVE CORR AND MISSING NUTPLATES FROM STA 727 TO 767. GROUNDED - YES. UPON FURTHER INVEST. TRANSITION PNL FOUND TO HAVE 100% MATL LOSS, REPAIRED DMGE SECTION OF TRANSITION PNL FROM STA 727 - STA 767 IAW B737 800 SRM 53 00 53 2R 5 W 1IN. O .040 R .000 L 2IN. D .040.
